# SDR USAASB96023

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 592 - BWI - MAINTENANCE FOUND AISLE EMERGENCY LIGHT AT 7D INOP.  MAINTENANCE REPAIRED BROKEN WIRE AT 7D.  OPS CHECK SATISFACTORY.  (M)
